Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tunnel vision on standing up, loss of balance, shivering, buzzing sound in head. Cure?

I am a 24 year old female. I get tunnel vision when I stand up most of the time. Yesterday night scared me more than usual though. I stood up from watching TV to go pee and I got the tunnel vision and I grabbed the wall, and tried to sit down but it was like my legs gave out and I fell down. Also, the left side of my body slightly shook. My head had a slight buzzing noise, but after a moment I felt fine. I am sorry, but I do not have insurance and do not really want to go to the doctor. Thank you.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
You might be having vertigo..
When you stand up from sitting or lying down position, you find difficulty to balance yourself and you may get visual disturbances because of that.
Your physician may prescribe you cinnarizine for your symptoms..
I don't think it is the problem of eyes..
Take care...
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor